Qian-Ping GU


Node-to-Set Disjoint Paths with Optimal Length in Star Graphs
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1997/04/25
Vol. E80-D  No. 4  pp. 425-433
Type of Manuscript:  Special Section PAPER (Special Issue on Parallel and Distributed Supercomputing)
Category: 
Keyword: 
algorithmsinterconnection networksnode-disjoint pathsstar graphs
 Summary | Full Text:PDF

Fault Tolerant Routing in Toroidal Networks*
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/08/25
Vol. E79-D  No. 8  pp. 1153-1159
Type of Manuscript:  Special Section PAPER (Special Issue on Architectures, Algorithms and Networks for Massively Parallel Computing)
Category: Fault Diagnosis/Tolerance
Keyword: 
algorithmsinterconnection networksnode-disjoint pathsnode fault tolerant routing
 Summary | Full Text:PDF

Set-To-Set Fault Tolerant Routing in Star Graphs*
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/04/25
Vol. E79-D  No. 4  pp. 282-289
Type of Manuscript:  PAPER
Category: Algorithm and Computational Complexity
Keyword: 
algorithminterconnection networksnode disjoint pathsfault tolerant routing
 Summary | Full Text:PDF

Linear Time Algorithms for Fault Tolerant Routing in Hypercubes and Star Graphs
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1995/09/25
Vol. E78-D  No. 9  pp. 1171-1177
Type of Manuscript:  PAPER
Category: Fault Tolerant Computing
Keyword: 
algorithmsinterconnection networksnode disjoint pathsfault tolerant routing
 Summary | Full Text:PDF